# SDR DALA2015120207308

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRING BUNDLES ON RT AILERON BUS CONTROL CABLE 35C, REF CARD 85, ZONE 10. CONTROL CABLE SEGMENT 35C WAS REMOVED IAW AMM 20-10-17 AND WILL BE INSTALLED AND ADJUSTED UNDER CARD 2000-9000-02.
